# SDR ASAA0741421

- Difficulty date: January 29, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 33,672 hours, 18,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 2695
- Condition: Chafed
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 6546430160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FORE FLAP L EADING EDGE CHAFED.  CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 57-53-01 FIG 201 REPAIR 1.
